Codral (1 to 7 of 7)

Order by: Relevance, Product Rating | Price: Low to High, High to Low

Codral Cold & Flu + Cough Cap X 24

Codral Cold & Flu + Cough Cap X 24

Contains:
• 18 day capsules
• 6 night capsules
Each DAY capsule contains:
• Paracetamol 500mg
• Phenylephrine Hydrochloride 5mg
• Dextromethorphan Hydrobromide 10mg
Each NIGHT capsule contains:

$12.95
View Details
Codral Cold & Flu + Cough Cap X 48

Codral Cold & Flu + Cough Cap X 48

Contains:
• 18 day capsules
• 6 night capsules
Each DAY capsule contains:
• Paracetamol 500mg
• Phenylephrine Hydrochloride 5mg
• Dextromethorphan Hydrobromide 10mg
Each NIGHT capsule contains:

$19.95
View Details
Codral Nightime Cold & Flu Tab X 24

Codral Nightime Cold & Flu Tab X 24

Fast and effective night time relief of multiple cold & flu symptoms:

• Body aches & pain
• Sore throat
• Headaches
• Fever
• Blocked nose
• Runny nose
• Allows you to rest

$12.95
View Details
Codral PE Cold & Flu Tab X 24

Codral PE Cold & Flu Tab X 24

Codral PE Cold & Flu Tablets for effective relief from headaches, fever, body aches and pains, blocked and runny nose.

$11.95
View Details
Codral PE Cold & Flu Tab X 48

Codral PE Cold & Flu Tab X 48

Codral PE Cold & Flu Tabletsfor effective relief from headaches, fever, body aches and pains, blocked and runny nose.

$18.50
View Details
Codral PE Day & Night Tab X 24

Codral PE Day & Night Tab X 24

Codral PE Day & Night Tablets for effective relief from headaches, fever, body aches and pains, blocked and runny nose.

$11.95
View Details